MathSciNet Relay Station
MathSciNet bibliographic data
MR1191566 (93k:52013) 52B20 (52A40 52B11)
Bárány, I.; Vershik, A. M. On the number of convex lattice polytopes. Geom. Funct. Anal. 2 (1992), no. 4, 381–393.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement